MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXC231400
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 06/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following information on the patient was obtained from provided medical records.Medications: fentanyl, heparin, multi-electrolytes, propofol.Conditions/problem list: coronary artery disease, atrial fibrillation, anemia, decreased circulation, fast heartbeat, high cholesterol/triglycerides, pacemaker, high blood pressure, chronic kidney disease, dyspnea on exertion, overactive thyroid, sick sinus syndrome, dacryostenosis, ectropion, bleeding of the stomach and intestines, postherpetic neuralgia, left upper limb pain, chronic gout.Medical history: arrhythmia, blood circulation collateral, gastroesophageal reflux disease, stasis ulcer, gout, degenerative disk disease, pacemaker, peripheral vascular disease.(b)(4).According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require additional intraoperative procedure time or intervention include, but are not limited to endoprosthesis migration, endoleak, and aneurysm enlargement.
 
Event or Problem Description
On (b)(6) 2012, the patient was implanted with gore® excluder® aaa endoprostheses including a trunk ipsilateral leg component and two contralateral leg components for treatment of an aortic aneurysm.On (b)(6) 2022, the patient was admitted for pain and underwent a reintervention.As reported, a gore® excluder® aaa endoprosthesis contralateral leg component (b)(4) had dislodged and migrated up into the aneurysm sac (approximately 4cm).As reported, a distal type 1 endoleak was confirmed.As reported, there was an unknown degree of aneurysm enlargement, but not a lot.As reported, the cause was ongoing disease progression.As reported, the reintervention procedure involved additional graft implantation down the right common iliac.Reportedly the patient tolerated the procedure.It was noted that the patient had a longer than average aorta.
 
Additional Manufacturer Narrative
H6.Code b13, communication/interviews- additional information in regard to the event of the case was requested.The provided additional information is captured in the event description in section b5.H6.Code c20, no findings available, the device was not returned for evaluation.An engineering evaluation was conducted to review the migration and available information.The engineering evaluation indicated the following: 1) no device was returned, and no images were provided.2) without a physical sample or images to evaluate, the physician¿s observation that there was a type i endoleak, approximately four (4) centimeter migration, and unknown degree of aneurysm enlargement, could not be confirmed.3) the likely cause for the reported type i endoleak, approximately four (4) centimeter migration, and unknown degree of aneurysm enlargement could not be determined with the available information.G3 / g4.Date received by manufacturer updated to 04-oct-2022, as engineering evaluation was completed in full on this date.H6.Code 3233, results pending completion of investigation, replaced with findings.H6.Code c19, no device problem found: a review of manufacturing records verified that the lot involved in this event met all pre-release specifications.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
breanna cox
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14999646
Report Number2017233-2022-03118
Device Sequence Number1776955
Product Code MIH
UDI-Device Identifier00733132618293
UDI-Public00733132618293
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2014
Device Model NumberPXC231400
Device Catalogue NumberPXC231400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2022
Supplement Date Received by Manufacturer10/04/2022
Initial Report FDA Received Date07/13/2022
Supplement Report FDA Received Date10/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/12/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age86 YR
Patient SexMale
Patient Weight66 KG